# SDR SWAA2013081219054

- Difficulty date: July 31, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 36,011 hours, 20,898 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT ACTUATOR ROD END LOWER FITTING SKIN CRACKED.  REPAIRED SKIN IAW SRM.
